# SDR NWAA073469866

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 64,045 hours, 64,078 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Condition: Failed
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AS THE AIRCRAFT WAS TAXING OUT FOR DEPARTURE THE LEFT HYDRAULIC SYSTEM LOST ALL FLUID AND PRESSURE.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT ANY FURTHER PROBLEMS.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR BOTTOM BRAKE FUSE "CAME APART" AND THE LEFT HYDRAULIC SYSTEM RESERVOIR WAS EMPTY.  THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP AND FILTERS WERE REPLACED.  LEAK CHECK AND OPERATIONAL CHECK WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
